# SDR YENA2024060300801

- Difficulty date: June 2, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 1,202 hours, 234 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Selector
- Part number: 74438311
- Part serial: 744383IN00281
- Condition: Failed
- Location: Fuel Sys
- Part time: 1,232 hours, 239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#411, JFK-LAS. (ETOPS) ' CLASS II MX MESSAGE FUEL ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1 FAULTS INDICATED BY FUEL; PER PFR REFUEL PRESELECTOR (5 QT ) FAILURE. ACCOMPLISHED T/S ER TSM 28-42-00-810-823-A. REMOVED AND REPLACED REFUEL PRESELECTOR IAW AMM 25-42-21. BITE AND OPS CHECK GOOD. THIS CLEARS MDDR 549543. MX-4 UPDATED. PLACARD REMOVED.
